# SDR COOSDR02219

- Difficulty date: August 1, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PASSENGER CABIN AT THE MAIN ENTRY DOOR AT STA 160.0, LONGERON 18 LT LOWER CUSP WEB HAS CORROSION.
